Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

An analysis of a superconvergence result for a singularly perturbed boundary value problem


Authors: Eugene O'Riordan and Martin Stynes
Journal: Math. Comp. 46 (1986), 81-92
MSC: Primary 65L10
MathSciNet review: 815833
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof that the El-Mistikawy and Werle finite-difference scheme is uniformly second-order accurate for a nonselfadjoint singularly perturbed boundary value problem. To do this, we use exponential finite elements and a discretized Green's function. The proof is direct, gives the nodal errors explicitly in integral form, and involves much less computation than in previous proofs of the result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0815833-8
PII: S 0025-5718(1986)0815833-8
Article copyright: © Copyright 1986 American Mathematical Society